# SDR HALA980089

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 564 - HNL - NOSE GEAR UNSAFE LIGHT CAME ON DURING CRUISE (UPLATCH CHECK OK RT HYD PUMP ON HIGH OR LOW HAD NO CHANGE).  UPON LOWERING GEAR, LIGHT (RED) STAYED ON AND NO GREEN  NOSE LANDING GEAR LIGHT CAME ON.  CYCLED GEAR HAD ON CHANGE.  THEN AFTER APPROX 15 SECONDS GREEN LIGHT CAME ON WITH NO RED.  REMOVED AND REPLACED NOSE GEAR SENSOR.  OPS CHECK OK PER MM 32-00, GEAR SWING, INDICATION CHECK OK.  (M)
